Thunderstorm Wind, Richmond
- When
- December 7, 4:50 PM EST
- Where
- Richmond County, 1.33 mi WNW of (Hff)mackell Aaf Hof
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.040, -79.500
KHFF gusted to 58 mph.
A shallow line of storms developed along a cold front and in advance of an increasingly negative tilted trough as it moved across the southern Appalachians. Thunderstorm wind gusts of 50 to 60 mph resulted in scattered reported of down trees and power-lines.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RAH wrote it up.
A shallow line of storms developed along a cold front and in advance of an increasingly negative tilted trough as it moved across the southern Appalachians. Thunderstorm wind gusts of 50 to 60 mph resulted in scattered reported of down trees and power-lines. One person was injured when a tree crashed through a mobile home in Moore County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Dec 7, 2:55 PM EST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EST WED DEC 7 2011 .SYNOPSIS...A COLD FRONT ACCOMPANIED BY SHOWERS AND GUSTY WINDS WILL MOVE SLOWLY EAST ACROSS THE STATE THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY... RESULTING IN DRY CONDITIONS WITH COOLER TEMPERATURES FOR THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... AS OF 255 PM WEDNESDAY... THE SHORTWAVE TROUGH OVER THE LOWER TN VALLEY IS BECOMING NEGATIVELY TILTED AND THE SURFACE COLD FRONT IS ACCORDINGLY BEGINNING TO ACCELERATE EASTWARD AROUND THE SOUTHERN END OF THE APPALACHIANS. THE PRIMARY SURFACE LOW APPEARS TO BE DEVELOPING IMMEDIATELY IN THE LEE OF THE MOUNTAINS...SOMEWHERE BETWEEN BOONE AND STATESVILLE. PRECIP AHEAD OF THE COLD FRONT...WHICH IS CURRENTLY FROM HENDERSONVILLE (NC) TO AUGUSTA (GA) HAS BEEN MOSTLY SCATTERED AND LIGHT..AND RAINFALL AMOUNTS HAVE RANGED FROM AROUND ONE THIRD OF AN INCH IN THE NORTHWEST PIEDMONT TO TRACE AMOUNTS OVER THE CENTRAL PIEDMONT. COVERAGE WILL BEGIN TO PICK OVER THE NEXT COUPLE OF HOURS AS STRONG DPVA AND UPPER DIVERGENCE OVERSPREAD THE AREA AHEAD OF THE LIFTING SHORTWAVE. THE MAIN FORECAST CONCERN FOR THE EVENING WILL BE A NARROW BAND OF FORCED SHOWERS THAT HAVE DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT OVER WESTERN SC. SO FAR...A 35KT WIND GUSTS HAS BEEN REPORTED AT AUGUSTA (GA)...AND SIMILAR IF NOT STRONGER GUSTS WILL BE POSSIBLE AS THE SYSTEM CONTINUES TO BECOME MORE ENERGIZED. REGIONAL COMPOSITE REFLECTIVITY SUGGESTS THE NARROW CONVECTIVE BAND IS IN THE UPSWING...BUT NO LIGHTNING HAS BEEN OBSERVED. DESPITE BEING WELL INTO THE WARM SECTOR AS THE SURFACE LOW MOVES FROM THE FOOTHILLS TO EASTERN VA THIS EVENING...INSTABILITY IS VERY WEAK (100-200 J/KG PER SPC MESOANALYSIS) DUE TO WEAK LAPSE RATES ALOFT. STILL...STRONG 0-3KM SHEAR AND STRENGTHENING GRADIENT WINDS WILL SUPPORT A STRONG LINE OF SHOWERS WITH AN EMBEDDED THUNDERSTORM OR TWO FROM THE SOUTHERN PIEDMONT NORTHEAST TOWARD THE NORTHERN PIEDMONT AND COASTAL PLAIN BETWEEN 21Z AND 03Z. WIND GUSTS SHOULD MAINLY SUB-SEVERE BE IN THE 35-45KT RANGE BASED ON CURRENT TRENDS. IMMEDIATELY BEHIND THE COLD FRONT...A DEEP PV INTRUSION WITH THE SHORTWAVE AND STRENGTHENING PRESSURE GRADIENT AHEAD OF COLD HIGH PRESSURE BUILDING ACROSS THE GULF COAST STATES WILL LEAD TO A SHORT PERIOD OF RATHER BRISK WINDS THIS EVENING. IN FACT... THE NAM12 SHOWS A 3HR PRESSURE RISE OF OVER 9MB AFTER 00Z AND AS MUCH AS 30KTS OF WIND JUST OFF THE SURFACE. HAVE INCREASE WINDS TO AROUND 20MPH AND GUSTS TO 30MPH...MOSTLY PRIOR TO MIDNIGHT. CURRENTLY DO NOT THINK A SHORT FUSE WIND ADVISORY WOULD BE NEEDED...BUT THIS WILL NEED TO BE MONITORED. THESE WINDS COMBINED WITH TEMPS FALLING INTO THE 30S...WIND CHILL VALUES WILL LIKELY FALL TO THE FREEZING MARK QUICKLY IN THE WEST...WITH OVERALL LOWS OF 31-40 WEST TO EAST. NORTHWESTERLY WINDS WILL WEAKEN THROUGHOUT THE DAY THURSDAY AS HIGH PRESSURE BEGINS TO BUILD OVER THE REGION. HIGHS 49-56. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 240 PM WEDNESDAY... FOR THURSDAY NIGHT THROUGH FRIDAY: THE LOW AND MID LEVELS REMAIN VERY DRY AND STABLE... HOWEVER THE STRENGTHENING UPPER LEVEL WINDS FROM THURSDAY EVENING THROUGH FRIDAY ALONG WITH SHEARING MID LEVEL VORTICITY MAXIMA STREAKING ACROSS OUR AREA WILL LEAD TO INCREASING HIGH LEVEL CLOUDS (NOW LOCATED WEST OF BAJA AND OVER MEXICO) OVER NC. EXPECT GENERALLY FAIR TO PARTLY CLOUDY SKIES THURSDAY NIGHT INTO EARLY FRIDAY. THE WEAK BUT CHILLY SURFACE HIGH INLAND COMBINED WITH THE WARM WATERS JUST OFFSHORE WILL LIKELY INCREASE BAROCLINICITY JUST OFF THE NC COAST FRIDAY... AND AS THE 925-850 MB ANTICYCLONES SHIFT TO THE ENE OFF THE MIDATLANTIC COAST... WINDS IN THIS LAYER TAKE ON AN ATLANTIC-SOURCE SOUTHEAST TO SOUTHERLY COMPONENT... RESULTING IN A SUBTLE INCREASE IN LOW LEVEL ATLANTIC-SOURCE MOISTURE TRANSPORT OVER THE EASTERN FORECAST AREA... ALONG WITH INCREASING MOIST UPGLIDE AT 290K ALONG/EAST OF I-95. THE NAM HAS COME INTO CLOSER AGREEMENT WITH THE GFS IN DEPICTING THIS INCREASING MOISTURE... SO WILL HOLD ONTO PARTLY-MOSTLY CLOUDY SKIES ESPECIALLY EAST ON FRIDAY. LOWS 28-34 AND HIGHS STILL A DEGREE OR TWO BELOW NORMAL AT 52-56. FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT: THE LARGE VORTEX NOW OVER CENTRAL CANADA DRIFTS SLOWLY EASTWARD THROUGH SATURDAY... WITH ONE NOTABLE WAVE NOW OVER ALBERTA DROPPING THROUGH THE MIDWEST THROUGH FRIDAY. THIS SHORTWAVE TROUGH SHIFTS WITH A POSITIVE TILT THROUGH THE APPALACHIANS FRIDAY NIGHT AND SHEARS TO OUR NORTHEAST ON SATURDAY. MODELS DEPICT MID LEVEL HEIGHT FALLS NEAR 50 METERS OVER CENTRAL NC FRIDAY NIGHT... SO WE SHOULD SEE AT LEAST THIN HIGH CLOUDS BUT LIKELY LITTLE ELSE AS THE COLUMN IS PROJECTED TO BE QUITE DRY AND STABLE THROUGHOUT WITH WEAK BUT DEEP SUBSIDENCE. FRIDAY'S LOW LEVEL MOIST UPGLIDE ENDS FRIDAY EVENING AS WINDS JUST OFF THE SURFACE VEER AROUND TO A WSW DIRECTION AS A SURFACE TROUGH DROPS SOUTHEAST THROUGH THE AREA... THUS EXPECT THE LOW CLOUDS IN THE EAST TO DRY UP AND SHIFT EAST DURING THE EVENING. THE NEXT SURFACE HIGH BUILDING IN BEHIND THE TROUGH FOR SATURDAY IS SOURCED FROM WESTERN CANADA AND WILL BE MARKEDLY COOLER WITH LOW LEVEL THICKNESSES DROPPING ABOUT 10 METERS FROM FRIDAY MORNING TO SATURDAY MORNING... AND DROPPING EVEN FURTHER SATURDAY NIGHT TO 1290-1295 METERS (AND THESE VALUES ARE LIKELY OVERDONE AS THEY CAPTURE A PORTION OF THE LOW SUBSIDENCE INVERSION AND CAPPING WARM LAYER ALOFT). EXPECT FAIR TO CLEAR SKIES DURING THIS TIME FRAME. LOWS 31-38 FRIDAY NIGHT WITH WINDS BECOMING LIGHT NORTHWESTERLY. HIGHS SATURDAY 47-54 AS INDICATED BY TAKING 950-925 MB DOWN TO THE SURFACE DRY ADIABATICALLY. EXPECT BRISK NNE WINDS SATURDAY WITH STRONG LOW LEVEL COLD AIR ADVECTION... KEEPING WIND CHILLS IN THE LOW-MID 40S OVER MUCH OF THE AREA. LOWS SATURDAY NIGHT 24-30 WITH DIMINISHING WINDS AND CLEAR SKIES. -GIH && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 250 PM WEDNESDAY... THIS PERIOD WILL BE DRY AND INITIALLY COOL... WITH A TREND TOWARD SEASONABLE TEMPS BY MID WEEK. THE CHILLY SURFACE HIGH CENTERED TO OUR NORTH SUNDAY WILL KEEP A STEADY NORTHEAST TRACK WITHIN THE FAST STEERING FLOW BUT CONTINUE TO EXTEND TO THE SSW OVER CENTRAL NC THROUGH MONDAY... REINFORCED BY CONFLUENT MID-UPPER LEVEL FLOW ATOP THE HIGH AS WE HOLD IN A SPLIT-FLOW REGIME OVER NORTH AMERICA. EXPECT GENERALLY FAIR SKIES SUNDAY INTO MONDAY WITH A SLOW WARMING TREND AS THE AIR MASS MODIFIES. A WEAK SOUTHERN STREAM WAVE PASSES OVER THE SOUTHEAST STATES AND OFF THE COAST MONDAY THROUGH MONDAY NIGHT... AND AS THIS APPROACHES THE BAROCLINIC ZONE JUST OFF THE COAST... WE MAY SEE LOW STRATUS WORK INTO THE SOUTHERN/EASTERN CWA MONDAY/MONDAY NIGHT. BY TUESDAY/WEDNESDAY... MODEL SOLUTIONS DIVERGE STRONGLY IN THE NORTHERN STREAM WITH RESPECT TO A SHORTWAVE DROPPING FROM NW CANADA ACROSS THE NORTHERN GREAT LAKES. THE GFS BECOMES MUCH STRONGER/DEEPER... CLOSING OFF A LOW NORTH OF INL TUESDAY AND TAKING IT ACROSS SRN ONTARIO WEDNESDAY... WHEREAS THE ECMWF AMPLIFIES THE WAVE YET KEEPS IT OPEN AND FASTER... CROSSING THE NORTHEAST STATES EARLY WEDNESDAY. THE ECMWF SOLUTION IS IN CLOSE AGREEMENT WITH ITS ENSEMBLE MEAN AND IS PREFERRED. IMPACTS FOR NC ARE FEW DUE TO ITS FAR-NORTH TRACK AND LACK OF OPPORTUNITY FOR MOISTURE RETURN AT ANY LEVEL. BUT WE MAY SEE ENHANCED CLOUDINESS LATE TUESDAY THROUGH TUESDAY NIGHT AS THE MID LEVEL TROUGH SHIFTS BY TO OUR NORTH ACCOMPANIED BY A BENIGN SURFACE TROUGH PASSAGE. ANOTHER WESTERN CANADA SOURCE HIGH BUILDS IN ON WEDNESDAY WITH MOSTLY CLEAR SKIES AND CONTINUED NEAR-NORMAL TEMPS. -GIH && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... AS OF 1245 PM WEDNESDAY... AVIATION CONDITIONS...ALREADY IFR LEVELS...WILL CONTINUE TO DETERIORATE FROM WEST TO EAST ACROSS CENTRAL NC THIS AFTERNOON AS A SLOW MOVING COLD FRONT FINALLY PICKS UP SPEED AND CROSSES THE AREA. WHILE SHOWER ACTIVITY WILL BE LIGHT FOR MUCH FOR THE AFTERNOON..A PERIOD OF HEAVIER RAIN WITH IFR OR EVEN LIFR CONDITIONS ARE POSSIBLE MAINLY ALONG THE FRONT. AHEAD OF THE FRONT...12-15KT WINDS OUT OF THE SOUTH WILL GUST INTO THE MID AND UPPER 20KT RANGE. BEHIND THE FRONT...AS SKIES RAPIDLY CLEAR FROM THE WEST...WINDS WILL SHIFT TO WESTERLY AND THEN NORTHWESTERLY. THE WIND SHIFT SHOULD BEGIN BY 22Z AT KGSO/KINT...01Z AT KRDU...AND 03Z AT KRWI/KFAY. A PERIOD OF 15-20KT NORTHWESTERLY WINDS (CROSSWINDS FOR MANY RUNWAYS) AND GUSTS OF 25-30T ARE EXPECTED BEFORE MIDNIGHT...WITH A GRADUAL WEAKENING OF WINDS THROUGH SUNRISE. OUTLOOK... VFR CONDITIONS ARE EXPECTED FROM THURSDAY THROUGH SUNDAY. DRY HIGH PRESSURE WILL BUILD INTO THE AREA ON THURSDAY...AHEAD OF A DRY COLD FRONT PASSAGE FRIDAY NIGHT. A COLDER AND MUCH DRIER HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMITH NEAR TERM...SMITH SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...SMITH/CBL
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 313 PM EST WED DEC 7 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-082015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 313 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF SHOWERS WILL ACCOMPANY A COLD FRONTAL PASSAGE THROUGH THIS EVENING. AN ISOLATED SEVERE THUNDERSTORM WITH A THREAT OF DAMAGING WINDS WILL BE POSSIBLE...PRIMARILY EAST AND NORTH OF THE TRIANGLE. REGARDLESS...GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE WITH ANY SHOWERS...AS WELL AS FOR SEVERAL HOURS IN THE WAKE OF THE FRONT AS STRONG HIGH PRESSURE BUILDS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. VINCENT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
244 PM EST WED DEC 7 2011
NCZ021-022-038-039-073>075-083-084-072100-
ANSON-DAVIDSON-FORSYTH-GUILFORD-MONTGOMERY-MOORE-RANDOLPH-RICHMOND-
STANLY-
244 PM EST WED DEC 7 2011
...A BAND OF SHOWERS WITH STRONG WINDS WILL MOVE ACROSS THE WESTERN
PIEDMONT INCLUDING STANLY... RICHMOND... RANDOLPH... MOORE...
MONTGOMERY... GUILFORD... FORSYTH... DAVIDSON AND ANSON COUNTIES
THROUGH 400 PM...
AT 240 PM EST...DOPPLER RADAR INDICATED A BAND OF SHOWERS WITH
STRONG WINDS MOVING INTO THE SOUTHWEST PIEDMONT WEST OF CHARLOTTE.
THIS LINE EXTENDED FROM 24 MILES NORTHWEST OF CONCORD TO 132 MILES
SOUTHWEST OF CHERAW... AND WAS MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE PATH OF THESE SHOWERS AND STRONG WINDS INCLUDE
WINSTON-SALEM... HIGH POINT... GREENSBORO... THOMASVILLE...
LEXINGTON... ASHEBORO... ALBEMARLE... TROY... ROCKINGHAM... AND
SURROUNDING AREAS.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
THESE STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS. DRIVERS SHOULD KEEP A FIRM GRIP ON THE
WHEEL... AS THE STRONG GUSTS MAY MAKE IT DIFFICULT TO CONTROL YOUR
VEHICLE... ESPECIALLY WHEN ACCOMPANIED BY LOCALLY HEAVY DOWNPOURS.
&&
LAT...LON 3550 8030 3552 8019 3571 8033 3573 8045
3579 8048 3584 8049 3585 8039 3589 8042
3589 8037 3602 8042 3609 8052 3614 8044
3621 8045 3627 8040 3625 7956 3482 7962
3481 8033 3519 8029 3516 8046 3520 8051
TIME...MOT...LOC 1940Z 221DEG 45KT 3556 8098 3308 8118
GIHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 358 PM EST WED DEC 7 2011 NCZ021-022-038-039-073>075-083>085-072200- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-MOORE-ANSON- RICHMOND-SCOTLAND- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...LEXINGTON...ASHEBORO...ALBEMARLE...TROY... SOUTHERN PINES...WADESBORO...ROCKINGHAM...LAURINBURG 358 PM EST WED DEC 7 2011 ...A LINE OF HEAVY SHOWERS ASSOCIATED WITH A STRONG COLD FRONT MOVING INTO THE WESTERN PIEDMONT... AT 358 PM EST...DOPPLER RADAR INDICATED A LINE OF HEAVY SHOWERS EXTENDING SOUTH FROM WINSTON SALEM AND LEXINGTON TO ALBEMARLE AND WADESBORO...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE IN ASSOCIATION WITH THIS LINE OF SHOWERS. SOME LOCATIONS THAT WILL BE IMPACTED THROUGH 500 PM INCLUDE...GREENSBORO...HIGH POINT...ASHEBORO...TROY...AND ROCKINGHAM. WIND GUSTS UP TO 50 MPH WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. VINCENT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 424 PM EST WED DEC 7 2011 NCZ007-008-023>025-040-041-076-077-086-088-072300- PERSON-GRANVILLE-ALAMANCE-ORANGE-DURHAM-CHATHAM-WAKE-LEE-HARNETT- HOKE-CUMBERLAND- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BURLINGTON... CHAPEL HILL...DURHAM...PITTSBORO...RALEIGH...SANFORD... LILLINGTON...RAEFORD...FAYETTEVILLE 424 PM EST WED DEC 7 2011 ...A LINE OF HEAVY SHOWERS AHEAD OF A STRONG COLD FRONT WILL MOVE INTO THE TRIANGLE THROUGH 600 PM... AT 420 PM EST...DOPPLER RADAR INDICATED A LINE OF HEAVY SHOWERS AHEAD OF A STRONG COLD FRONT EXTENDING SOUTH FROM HILLSBOROUGH...TO PITTSBORO...TO LAURINBURG...MOVING EAST AT 45 MPH. BRIEF HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE IN ASSOCIATION WITH THIS LINE OF SHOWERS. SOME LOCATIONS THAT WILL BE IMPACTED THROUGH 600 PM INCLUDE CHAPEL HILL...DURHAM...RALEIGH... OXFORD...LILLINGTON...SANFORD...RAEFORD...AND FAYETTEVILLE. WIND GUSTS UP TO 50 MPH WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. VINCENT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
439 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST PIEDMONT TRIAD APT 36.10N 79.94W
12/07/2011 M47 MPH GUILFORD NC ASOS
GSO ASOS GUSTED TO 47 MPH AT 427 PM.
&&
EVENT NUMBER RAH1101479
VINCENTThe Raleigh/Durham radar (KRAX), 115 km away, was scanning. The volume nearest the first event began at 21:45 UTC.
13 thunderstorm wind. Local standard time, as filed.
KHFF gusted to 58 mph.
A down tree was blocking traffic at the intersection of Parkton Street and S. Main Street.
A tree and power-line were blown down on Ramsey Street.
Trees were blown at Satterwhite and Goshen Road and near the 8200 block of NC Highway 96.
A woman was injured when a tree fell onto a mobile home on Black Street. The lady was transported to the hospital. Extent of injuries were unknown.
One tree was blown down on Sam Moss Hayes Road.
Multiple trees were blown down in the community of Meadow.
A down tree was blocking traffic on Lynn Bank Estates Road.
Power-lines were blown down on Beakskin Road.
One tree was blown down on Ebenezer Forest Road.
Down tree blocking traffic on S. Big Woods Road.
Two trees were blown in southern part of the county.
Multiple trees were blown down near the intersection of Barnhill Road and Douglas Hill Farm Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2011Every state in 2011This day in weather historyWarnings in North Carolina, December 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 354063, 354065, 354066, 354068, 354069, 354070, 354071, 354072, 354073, 354074, 354075, 354076, 354077.